National Changhua University of Education Institutional Repository : Item 987654321/8882
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6481/11653
Visitors : 22544948      Online Users : 249
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8882

Please use this identifier to cite or link to this item:

Title: Fixed-point Theorems and Equilibrium Problems
Authors: L.J. Lin;Z.T. Yu
Contributors: 數學系
Keywords: KKM map;Local intersection property;Equilibrium;g-monotone;G-convex;G-convex
;Quasiconcave;Lower semicontinuous
Date: 2001-03
Issue Date: 2011-05-10T06:46:49Z
Publisher: Elsevier Science
Relation: Nonlinear Analysis: Theory, Methods & Applications, 43(8):987-999
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback